Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 308, NWS Springfield, MO

June 2, 2008Camden County, Dallas County, Laclede County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 2, 2008, 2:11 PM CDT for Camden County, Dallas County, Laclede County, Missouri. It was in force for 79 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 2:11 PM CDT (19:11 UTC)
Expired
Jun 2, 2008, 3:30 PM CDT
In force
79 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Dallas County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:41 PM CDTTSTM WND GST 60Bennett Springs, MO
Jun 2, 2:49 PM CDTHAIL 0.753 N Lebanon, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 10:57 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1175 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 021910
SVRSGF
MOC029-059-105-022030-
/O.NEW.KSGF.SV.W.0308.080602T1911Z-080602T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 PM CDT.

* AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR URBANA...OR 8 MILES SOUTHEAST OF
  HERMITAGE...MOVING EAST AT 44 MPH. THIS STORM IS CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF MACKS CREEK BY 225 PM CDT.

THE TOWNS OF TUNAS...BRANCH...LEADMINE...ELDRIDGE...DECATURVILLE...
SLEEPER AND STOUTLAND ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS
133 AND 144.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.

LAT...LON 3809 9258 3806 9258 3803 9252 3802 9240
      3771 9241 3774 9320 3790 9319 3790 9308
      3804 9307 3812 9260
TIME...MOT...LOC 1911Z 275DEG 38KT 3785 9315

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 021923
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT MON JUN 2 2008

MOC029-059-105-022030-
/O.CON.KSGF.SV.W.0308.000000T0000Z-080602T2030Z/
LACLEDE MO-DALLAS MO-CAMDEN MO-
223 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN DALLAS...NORTHERN LACLEDE AND SOUTHERN CAMDEN
COUNTIES...

AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR TUNAS...OR 14 MILES NORTH OF BUFFALO...
MOVING EAST AT 48 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN DALLAS...NORTHERN LACLEDE AND SOUTHERN CAMDEN COUNTIES...
INCLUDING THE TOWNS OF ELDRIDGE...SLEEPER AND STOUTLAND. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 133 AND 144.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.

LAT...LON 3802 9249 3802 9240 3771 9241 3774 9320
      3790 9319 3790 9308 3804 9306 3806 9258
TIME...MOT...LOC 1923Z 274DEG 41KT 3784 9296

$$

CRAMER
000 
WWUS53 KSGF 021936 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT MON JUN 2 2008

MOC029-059-105-022030-
/O.CON.KSGF.SV.W.0308.000000T0000Z-080602T2030Z/
LACLEDE MO-DALLAS MO-CAMDEN MO-
236 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN DALLAS...NORTHERN LACLEDE AND SOUTHERN CAMDEN
COUNTIES...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LEADMINE...OR 15 MILES NORTHWEST OF
LEBANON...MOVING EAST AT 41 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DALLAS...NORTHERN LACLEDE AND SOUTHERN CAMDEN
COUNTIES...INCLUDING THE TOWNS OF SLEEPER AND STOUTLAND. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 133 AND 144.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.

LAT...LON 3801 9240 3800 9240 3799 9240 3771 9241
      3774 9302 3792 9300 3802 9240
TIME...MOT...LOC 1936Z 276DEG 36KT 3781 9283

$$

CRAMER
000 
WWUS53 KSGF 021950
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT MON JUN 2 2008

MOC059-022000-
/O.CAN.KSGF.SV.W.0308.000000T0000Z-080602T2030Z/
DALLAS MO-
250 PM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.

LAT...LON 3786 9241 3771 9241 3771 9243 3773 9282
      3774 9283 3784 9282 3786 9282
TIME...MOT...LOC 1950Z 282DEG 36KT 3776 9266

$$

MOC029-105-022030-
/O.CON.KSGF.SV.W.0308.000000T0000Z-080602T2030Z/
LACLEDE MO-CAMDEN MO-
250 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EXTREME SOUTHEASTERN CAMDEN AND NORTHERN LACLEDE COUNTIES...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ELDRIDGE...OR 6 MILES NORTH OF LEBANON...
MOVING EAST AT 42 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EXTREME SOUTHEASTERN CAMDEN AND NORTHERN LACLEDE COUNTIES...INCLUDING
THE TOWN OF SLEEPER. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE 
MARKERS 133 AND 144.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR SOUTHERN
MISSOURI.

LAT...LON 3786 9241 3771 9241 3771 9243 3773 9282
      3774 9283 3784 9282 3786 9282
TIME...MOT...LOC 1950Z 282DEG 36KT 3776 9266

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:48 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 2, 12:48 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON JUN 2 2008

.UPDATE...

STORMS OVER OUR NORTHWEST COUNTIES HAVE SHOWN A SLIGHT WEAKENING
TREND OVER THE LAST 30 MINUTES TO HOUR...HOWEVER WILL CONTINUE TO
HAVE CONCERNS ABOUT STORM OVER FRANKLIN COUNTY KANSAS AS IT MOVES
SOUTHEAST TOWARD VERNON COUNTY SHOWING STRONG ROTATION IN THE MID
LEVELS OF THE STORM AS WELL AS SOME BOWING ON THE LEADING EDGE.
ALSO EXPECT AN ELEVATED FLASH FLOOD THREAT OVER VERNON/CEDAR/ST.
CLAIR COUNTIES WITH ANOTHER ROUND OF HEAVY RAIN OVER THIS AREA.

TERRY
&&

.DISCUSSION...

THUNDERSTORMS ARE ONCE AGAIN ONGOING EARLY THIS MORNING ACROSS
THE SOUTHWESTERN PORTION OF THE CWA. THESE STORMS ARE DEVELOPING
IN AN AREA OF WARM AIR ADVECTION AS THE LOW LEVEL JET INCREASES
ACROSS THE AREA. SCATTERED STORMS ARE EXPECTED TO CONTINUE TO
DEVELOP EARLY THIS MORNING IN THIS AREA OF WARM AIR ADVECTION...
WITH IS STARTING TO DIMINISH AFTER SUNRISE. THESE STORMS SHOULD
MAINLY REMAIN BELOW SEVERE LIMITS...WITH TORRENTIAL RAINFALL THAT
COULD LEAD TO FLASH FLOODING AND SMALL HAIL THE MAIN HAZARDS...
HOWEVER CANNOT RULE OUT ONE OF THE STRONGER STORMS PRODUCING
MARGINAL SEVERE HAIL. THIS SHOULD MAINLY REMAIN ACROSS THE
SOUTHERN CWA THIS MORNING.

LATER THIS MORNING INTO THE AFTERNOON HOURS ANOTHER ROUND OF
THUNDERSTORMS...THAT ARE CURRENTLY DEVELOPING ACROSS NORTH CENTRAL
KANSAS INTO NEBRASKA...WILL MOVE TO THE SOUTHEAST INTO THE AREA.
ENOUGH INSTABILITY AND SHEAR WILL BE IN PLACE TO MAKE STRONG TO
SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL. TEMPERATURES ALOFT WILL
CONTINUE TO WARM FROM THE SOUTHWEST TO THE NORTHEAST TODAY. BY
THIS AFTERNOON THE WESTERN CWA SHOULD BECOME CAPPED ENOUGH TO
LIMIT THUNDERSTORMS. BY THIS EVENING THE STORMS SHOULD BEGIN TO
PUSH EAST OUT OF THE EASTERN CWA.

THE WARM AIR CONTINUES TO PUMP INTO THE AREA ON TUESDAY...WITH
TEMPERATURES WELL INTO THE 80S. THE STRONG CAP THAT WILL MOVE INTO
THE AREA WILL REMAIN IN PLACE ON TUESDAY. SHOULD NOT SEE ANY
PRECIPITATION THOUGH THE AFTERNOON HOURS. TOMORROW EVENING AN
UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY WILL MOVE INTO THE
AREA. THESE FEATURES SHOULD BE ABLE TO OVERCOME THE CAP...WITH
STORMS QUICKLY DEVELOP TOMORROW EVENING ONCE THE CAP BREAKS.
SEVERE WEATHER WE BE POSSIBLE AS A VERY MOIST AND UNSTABLE
AIRMASS WE BE OVER THE AREA...WITH 0-6KM WIND SHEAR VALUES OF 50
TO 60 KTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE
QUESTION FOR THE TORNADO POTENTIAL IS IF THE STORMS WILL BE ABLE TO
BECOME SURFACE BASED OR IF THEY REMAIN ELEVATED. IF THEY CAN GET
SURFACE BASED AN ISOLATED TORNADO WILL BE POSSIBLE. THE FRONT WILL
NOT BE ABLE TO MAKE MUCH HEAD WAY SOUTH AS UPPER LEVEL RIDGE
CONTINUES TO BUILD IN. THEREFORE...THIS ACTIVITY SHOULD MAINLY
AFFECT THE NORTHERN PORTIONS OF THE CWA.

WEDNESDAY INTO THURSDAY UPPER LEVEL RIDGING WILL BE OVER THE
REGION...WITH MUGGY CONDITIONS CONTINUING. THINK THE AREA WILL
REMAIN TOO CAPPED TO GET ANY AFTERNOON CONVECTION TO FIRE WITH THE
HEATING OF THE DAY. HAVE PULLED POPS OUT OF THE FORECAST FOR
WEDNESDAY THROUGH THURSDAY AFTERNOON. ANOTHER STORM SYSTEM WILL
MOVE INTO THE CENTRAL US THURSDAY NIGHT INTO FRIDAY...BRING
ADDITIONAL CHANCES FOR THUNDERSTORM AND THE POSSIBILITY FOR
SEVERE WEATHER. THE MEDIUM RANGE MODELS CONTINUE TO SLIGHTLY
DIFFER IN THE TIMING OF THE SYSTEM. HAVE GENERALLY FOLLOWED A
BLEND OF THE GFS AND THE ECMWF. WILL HAVE TO GET A BETTER HANDLE
ON THE EXACT TIMING AND ON THE MESOSCALE FEATURES TO BETTER DISCERN
THE SEVERE WEATHER MODE. THIS SYSTEM SHOULD BE MONITORED AS THE
SYNOPTIC SET UP FAVORS SEVERE WEATHER SOMEWHERE ACROSS THE CENTRAL
U.S.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...STORMS MOVING SOUTHEAST FROM EASTERN KANSAS
ARE EXPECTED TO REMAIN NORTH OF THE AIRPORTS. THIS CONVECTION WILL
LAY OUT AN OUTFLOW BOUNDARY THAT MAY FIRE ADDITIONAL STORMS LATER
TODAY...SO HAVE HELD OFF MENTION OF VICINITY THUNDERSTORMS
UNTIL MID/LATE AFTERNOON INTO EARLY EVENING.

LATER TONIGHT...WILL CONTINUE TO FORECAST LOW LEVEL WIND SHEAR
AS LOW LEVEL JET ACCELERATES TO 40-50 KNOTS AHEAD OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 2, 12:58 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT MON JUN 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS IN EXCESS OF 70
 MPH...HAIL UP TO THE SIZE OF GOLF BALLS...ISOLATED TORNADOES AND
 FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 SEVERE THUNDERSTORMS WILL IMPACT LOCATIONS ALONG AND NORTH OF A
 LINE FROM FORT SCOTT KANSAS TO BOLIVAR THROUGH THIS
 EVENING...AND THE REST OF THE OUTLOOK AREA FROM 3 PM TO 9 PM.

  DISCUSSION:

 STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
 SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI THIS AFTERNOON.
 RAIN COOLED AIR FROM THESE STORMS WILL PRODUCE AN OUTFLOW BOUNDARY
 ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS...WHICH
 WILL LIKELY FOCUS ADDITIONAL STORM DEVELOPMENT BY LATE AFTERNOON.
 THE COMBINATION OF STRONG INSTABILITY AND WIND SHEAR...AND HIGH
 MOISTURE CONTENT WILL PROVIDE AN ENVIRONMENT THAT IS FAVORABLE
 FOR PRODUCING ISOLATED TORNADOES...DAMAGING WINDS...FLASH
 FLOODING...AND LARGE HAIL.

 EMERGENCY MANAGERS OVER SOUTHEAST KANSAS AND THE MISSOURI
 OZARKS SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND
 STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY
 EVENING NORTH OF HIGHWAY 60...AS A FRONTAL BOUNDARY LINGERS
 ACROSS CENTRAL MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE
 HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO
 CANNOT BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO
 FLASH FLOODING.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
 AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER EXTREME SOUTHEAST
 KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 2, 12:36 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             SCHELL CITY             38.02N  94.12W
06/02/2008  E0.70 INCH       VERNON             MO   EMERGENCY MNGR

&&

HATCH
Local storm report, Jun 2, 12:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             SCHELL CITY             38.02N  94.12W
06/02/2008  E0.50 INCH       VERNON             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Jun 2, 1:02 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             SCHELL CITY             38.02N  94.12W
06/02/2008  E0.50 INCH       VERNON             MO   POST OFFICE

&&

HATCH
Local storm report, Jun 2, 1:04 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0104 PM     HAIL             SCHELL CITY             38.02N  94.12W
06/02/2008  E0.88 INCH       VERNON             MO   PUBLIC

&&

HATCH
Local storm report, Jun 2, 1:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             3 S ROSCOE              37.93N  93.81W
06/02/2008  E1.75 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Jun 2, 2:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND GST     SCHELL CITY             38.02N  94.12W
06/02/2008  E70 MPH          VERNON             MO   PUBLIC

0202 PM     HAIL             SCHELL CITY             38.02N  94.12W
06/02/2008  E2.75 INCH       VERNON             MO   PUBLIC

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:00 AM CDTSevere Thunderstorm WarningSGFNewton35 min
Jun 2, 2:43 AM CDTSevere Thunderstorm WarningSGFBarry33 min
Jun 2, 3:54 AM CDTSevere Thunderstorm WarningSGFBarry66 min
Jun 2, 9:45 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more8 hr
Jun 2, 11:19 AM CDTSevere Thunderstorm WarningSGFVernon71 min
Jun 2, 11:59 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair76 min
Jun 2, 12:26 PM CDTSevere Thunderstorm WarningSGFVernon64 min
Jun 2, 1:15 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon75 min
Jun 2, 1:24 PM CDTAreal Flood AdvisorySGFBenton, Cedar, Hickory, Polk, St. Clair, Vernon3 hr
Jun 2, 1:33 PM CDTSevere Thunderstorm WarningSGFHickory, Polk57 min
Jun 2, 1:47 PM CDTTornado WarningSGFCedar, St. Clair, Vernon43 min
Jun 2, 2:26 PM CDTTornado WarningSGFCedar, Dade, Polk49 min
Jun 2, 3:07 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster68 min
Jun 2, 3:11 PM CDTSevere Thunderstorm WarningSGFGreene, Polk38 min
Jun 2, 3:18 PM CDTSevere Thunderstorm WarningSGFWright72 min
Jun 2, 4:00 PM CDTRiver Flood WarningSGFCedar40 hr
Jun 2, 4:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas56 min
Jun 2, 4:21 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 2, 4:26 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon64 min
Jun 2, 5:13 PM CDTSevere Thunderstorm WarningSGFShannon32 min
Jun 2, 5:28 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon22 min
Jun 2, 6:52 PM CDTFlash Flood WarningSGFCamden, Cedar, Dallas, Hickory, Laclede, Polk and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.